# SDR MASA200700690

- Difficulty date: October 13, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 13,888 hours, 12,440 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH FLT 7223, TUC - CREW WAS MADE AWARE OF WHITE SMOKE COMING FROM NR 1 ENGINE DURING TAXI AFTER ENGINE WAS S/D.  MX TROUBLESHOT AND FOUND OPS NORMAL.
